# SDR RMXA9520526

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LS
- Make and model: Bolkms BK117A3
- Aircraft serial: 7113
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Condition: Failed
- Location: Mast Moment
- Part time: 214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR CAUSED CIRCUIT BREAKER TO STAY POPPED.  NOTHING WRONG WITH M.M. TRANSMITTER, MATCHED SET.
